Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Brown discharge and foul smell after period. Pressure in side. Will it affect kidneys?

I got my period on dec 6 and it was gone in three days. On the lat day of my period I thought I had a tampon in but when I won t o hange it , it was not there. I thought I was losing my mind and needed more keep. A day later I started leading lightly and eventually brown discharge and a foul smell was coming from my vagina . I thought t was a yeast infection so I won t to cvs to get meds. When it didn t go away, I called the of who prescribed meds for bacteria infection. Last night while going o the bathroom I pushed out a tampon. It has been in me for to weeks. I feel back pressure slightly on my left side. Can something like this effect you kidneys?
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Welcome to HCM.
It might affect, if your urination was or is affected. Otherwise it is unlikely.
For confirmation, it is worthwhile doing blood urea and serum creatinine and scan of the tummy if worried.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor